# SDR COEA2023060706919

- Difficulty date: April 17, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: WASB06
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 100007 HEAVY CHECK  COE/MAJOR REPAIR: R/H LONGITUDINAL FLOORBEAM BETWEEN FRAMES 36-38 IS CRACKED. CORRECTIVE ACTION: REPLACED LONGITUDINAL FLOORBEAM IAW EMPIRE AIRLINES E.O. 5315-01.
